Had a ablasion done n it did not take 100% still have high heart rate n sometimes it is normal found out I should be on blood thinners n I'm not was told the top portion of heart my ventricles are sitting there in a pool of blood n can throw a blood clot at any given time is this true don't knw what doc to trust any more!!!!
What I found in my thre years on the forum is that physicians all do things a little differently. there doesn't seem to be a set it stone set of rules for getting an electrophysiology study performed. I'll tell you what I know partially based on what happened to me during my ABLATION. When catheters are introduced into your heart, the physician may introduce Heparin, an anti-coagulant with a very short half life, meaning that it's metabolized and gone rather quickly. This is especially given if the atrial septum is punctured in order to reach the left side of the heart. My problem site was in the left atria just above the valve. I was administered Heparin only during the procedure. NOTHING in the way of an anticoagulant was prescribed upon leaving the hospital. I find this is the case with many other people on here who have had an electrophysiology procedure with an ablation. Nobody that I know of here that had an ablation for SVT was prescribed anticoagulants. If your physician wanted you on blood thinners like Warfarin, or Heparin you'd be sure that you'd have a prescription for them. Many of us get short runs of SV for months after the procedure. This can continue for up to a year afterwards. Mine usually lasted for 6-12 beats before dropping out to normal rhythm. I don't know how far out you are from your procedure, but if done recently, give it a little more time.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.